Volume 46 - Issue 2 - January 2014

Mathematical Spectrum Click image to download issue

From the Editor
   p. 49

Fibonacci Identities via Some Simple Expansions
   Martin Griffiths
   pp. 50-55

Why Twin Primes are Scarce
   Des Machale, Peter Machale
   pp. 56-59

A Surprising Fact About Some n-Volumes?
   Martin Griffiths, Anthony Baker, Christopher Brown
   pp. 60-65

Exploring the Fibonacci Sequence of Order Three
   Jay L. Schiffman
   pp. 66-71

Handcrafted Polyhedral Symmetry
   Rabe Von Randow
   pp. 72-75

An Elliptic Approach to Constructing the Hyperbola
   Michel Bataille
   pp. 76-79

Dual Divisors
   Roger Webster, Gareth Williams
   pp. 80-83

Rational Approximation of Square Roots by
   Recurrence Relations
   Ho-Hon Leung
   pp. 84-87

Letter to the editor: xn + yn = zn ± 1 when n > 2
   Abbas Rouholamini
   pp. 87-88

Letter to the editor: A geometric appearance of relativity
   Guido Lasters
   pp. 88-89

Letter to the editor: Was the scheduling of the final rounds
   of the IPL 2012 fair?
   Terry S. Griggs
   p. 90

Letter to the editor: Decimal expansion of fractions
   Bob Bertuello
   pp. 90-91

Letter to the editor: Goldbach   Bertrand
   Guido Lasters
   p. 91

Letter to the editor: A reciprocal sum of Fibonacci products
   M. A. Khan
   p. 92

Problems and Solutions
   pp. 93-95